Korean J. Math. Vol. 20 No. 3 (2012) pp.333-341
BIFURCATION PROBLEM FOR THE SUPERLINEAR ELLIPTIC OPERATOR
Main Article Content
We investigate the number of solutions for the superlinear elliptic bifurcation problem with Dirichlet boundary condition. We get a theorem which shows the existence of at least k weak solutions for the superlinear elliptic bifurcation problem with boundary value condition. We obtain this result by using the critical point theory induced from invariant linear subspace and the invariant functional.
This work is licensed under a Creative Commons Attribution-NonCommercial 3.0 Unported License.